| Model Number |
471205-19 |
| Medical Device Problem Code |
Thermal Decomposition of Device (1071)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during central processing, a fenestrated bipolar forceps instrument was observed with a tear in the black coating at the tip.There was no report of patient involvement or patient injury.
Additional Manufacturer Narrative
The instrument involved with this event has been received, but the failure analysis testing has not yet been completed as of the date of this report.